# SDR CA051011010

- Difficulty date: October 6, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,903 hours
- Engine: Pwa JT15D4
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Longeron
- Part number: 202001551
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 11,389 hours, 13,982 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, MAINTENANCE FOUND A CRACK ON THE LT THRUST REVERSER LT INNER UPPER LONGERON TAB.  THE CRACK STARTED IN FASTENER HOLE AND PROPAGATED TO THE EDGE OF THE TAB.  THE CRACK WAS REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER IAW NORDAM STANDARD REPAIR PROCEDURE.  MAJOR MOD/REPAIR REPORT FILED WITH T.C.
